Articles producció científica> Enginyeria Informàtica i Matemàtiques

New inequalities involving the geometric-arithmetic index

  • Identification data

    Identifier: imarina:5131858
  • Authors:

    Rodriguez, J. M.
    Rodriguez-Velazquez, J. A.
    Sigarreta, J. M.
  • Others:

    Author, as appears in the article.: Rodriguez, J. M.; Rodriguez-Velazquez, J. A.; Sigarreta, J. M.;
    Department: Enginyeria Informàtica i Matemàtiques
    URV's Author/s: Rodríguez Velázquez, Juan Alberto
    Keywords: Està en blanc
    Abstract: Let G = (V, E) be a simple connected graph and di be the degree of its ith vertex. In a recent paper [J. Math. Chem. 46 (2009) 1369-1376] the first geometricarithmetic index of a graph G was defined as (Equation presented). This graph invariant is useful for chemical proposes. The main use of GA1 is for designing so-called quantitative structure-activity relations and quantitative structureproperty relations. In this paper we obtain new inequalities involving the geometricarithmetic index GA1 and characterize the graphs which make the inequalities tight. In particular, we improve some known results, generalize other, and we relate GA1 to other well-known topological indices.
    Thematic Areas: Mathematics, interdisciplinary applications Mathematics, applied Matemática / probabilidade e estatística General chemistry Engenharias iv Engenharias iii Computer science, interdisciplinary applications Computer science applications Computational theory and mathematics Ciência da computação Chemistry, multidisciplinary Chemistry (miscellaneous) Chemistry (all) Chemistry Applied mathematics
    licence for use: https://creativecommons.org/licenses/by/3.0/es/
    Author's mail: juanalberto.rodriguez@urv.cat
    Author identifier: 0000-0002-9082-7647
    Record's date: 2023-12-16
    Papper version: info:eu-repo/semantics/publishedVersion
    Link to the original source: https://match.pmf.kg.ac.rs/content78n2.htm
    Licence document URL: http://repositori.urv.cat/ca/proteccio-de-dades/
    Papper original source: Match-Communications In Mathematical And In Computer Chemistry. 78 (2): 361-374
    APA: Rodriguez, J. M.; Rodriguez-Velazquez, J. A.; Sigarreta, J. M.; (2017). New inequalities involving the geometric-arithmetic index. Match-Communications In Mathematical And In Computer Chemistry, 78(2), 361-374
    Entity: Universitat Rovira i Virgili
    Journal publication year: 2017
    Publication Type: Journal Publications
  • Keywords:

    Applied Mathematics,Chemistry,Chemistry (Miscellaneous),Chemistry, Multidisciplinary,Computational Theory and Mathematics,Computer Science Applications,Computer Science, Interdisciplinary Applications,Mathematics, Applied,Mathematics, Interdisciplinary Applications
    Està en blanc
    Mathematics, interdisciplinary applications
    Mathematics, applied
    Matemática / probabilidade e estatística
    General chemistry
    Engenharias iv
    Engenharias iii
    Computer science, interdisciplinary applications
    Computer science applications
    Computational theory and mathematics
    Ciência da computação
    Chemistry, multidisciplinary
    Chemistry (miscellaneous)
    Chemistry (all)
    Chemistry
    Applied mathematics
  • Documents:

  • Cerca a google

    Search to google scholar